# SDR MEX2003018

- Difficulty date: January 30, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- System (JASC): 2400 · Electrical Power System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 600 - MEX-ATL - AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF RIGHT GENERATOR FAILURE.  IN PLATFORM, ENGINES WERE SHUTDOWN.  RIGHT GENERATOR WAS INSPECTED NO DAMAGE WAS FOUND.  ENGINES WERE STARTED IAW MM 24-20-01, ALL CORRECT.  (M)
